Hello Guest

gyno induced from prohormone supplement

  • 2 Replies
  • 3494 Views
*

Offline fedex

  • *
  • 12
gyno induced from prohormone supplement
« on: March 04, 2011, 01:05:53 AM »
I apologize if this was discussed in this forum.

I developed gyno from taking superdrol and/or from pepcid ac continously (read this can increase estrogen). After waiting 3 months i took letro/novla and it got rid of the bumps behind the nipples (or hid them). Now, i am left with fat deposits on the outside and middle part of the chest; basically it is mushy to the touch unless i flex; it also feels and looks somewhat looks roundish (not pointy), although not as bad as pictures i have seen.

My questions are: What can be done to reduce it or help the problem? Any specific products? (clothes, supps like Andractim gel). I will be starting a diet called ultimate diet 2.0 so we'll see if it can lessen the fat to see how much tissue is actually there).   

For those that have had surgery, does it get rid of all the tissue significantly or just some of it?

All i know is that this is a crappy thing to have and i terribly regret taking the prohormone that caused my hormones to go out of whack.

Linkback: https://www.gynecomastia.org/smf/index.php?topic=22602.0

Re: gyno induced from prohormone supplement
« Reply #1 on: April 04, 2011, 02:17:30 PM »
I'm using Andractim at the moment, no effects after 4 days but off course thats a very short time.
It should start working after 10 days I've read, if it's gonna work at all! But I'll keep u informed ;)

Re: gyno induced from prohormone supplement
« Reply #2 on: April 11, 2011, 01:06:49 PM »
No effects yet..


xx
Sports Supplement Induced Gynecomastia

Started by Needofhelp1231 on Gynecomastia Talk

1 Replies
907 Views
Last post October 19, 2016, 12:53:07 AM
by Paa_Paw
xx
Gyno from prohormone

Started by Tester44 on Gynecomastia Talk

5 Replies
1959 Views
Last post February 02, 2015, 01:19:58 AM
by Paa_Paw
xx
Gyno and nipple discharge after my first prohormone cycle

Started by irfu91 on Ask a Doctor

7 Replies
17905 Views
Last post June 28, 2011, 05:12:45 PM
by Litlriki
xx
treatment for gyno due to pro hormone supplement use?

Started by expand4221 on Ask a Doctor

4 Replies
35868 Views
Last post March 10, 2010, 12:28:40 AM
by DrBermant